MathSciNet Relay Station
MathSciNet bibliographic data
MR1018571 (90k:35200) 35Q10 (35D05 76D05)
Calderón, Calixto P. Addendum to the paper: "Existence of weak solutions for the Navier-Stokes equations with initial data in $L\sp p$'' [Trans. Amer. Math. Soc. 318 (1990), no. 1, 179–200; MR0968416 (90k:35199)]. Trans. Amer. Math. Soc. 318 (1990), no. 1, 201–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement